Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Editorial

On the Importance of Pure Mathematics

Pages : 421-422

DOI : 10.3844/jmssp.2014.421.422

Published On : December 11, 2014

New Kind of Statistical Methods

Pages : 423-425

DOI : 10.3844/jmssp.2014.423.425

Published On : November 28, 2014

Research Article

Efficiency Estimation of Innovative Activity the Enterprises

Pages : 443-447

DOI : 10.3844/jmssp.2014.443.447

Published On : January 5, 2015

Exact Permutation Algorithm for Paired Observations: A General and Efficient Version

Pages : 448-452

DOI : 10.3844/jmssp.2014.448.452

Published On : January 5, 2015